# SDR DALA2025022601505

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,268 hours, 30,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 FLIGHT ATTENDANTS REPORT SAME ISSUE WITH 3L DOOR HANDLE POPS UUP FROM CLOSED POSITION ONCE AIRCRAFT PRESSURIZES. "KNUCKLE KNOCKER" ON 3L DOOR ALSO WILL NOT DEPOY / STOW AS DOOR IS ARMED / DISARMED. CORRECTIVE ACTION: FOUND PLACARD ON DOOR KNOCKER TURN AND INPEDING KNOCKER FROM FUNCTIONING. R/R PLACARD. RETRACTBLE DOOR OPS AS SHOULD PER B757 AMM 52-11. ADJUSTED DOOR STOP PINS PER B757 AMM 52-11. OPS CHK RGD ADJUSTED L-4 DOOR PER B757 AMM 52-11. OPS CK GOOD.
